# SDR CALA9900501

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 907-986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD Z ANGLE CORRODED STA 907 - 986.  REMOVED AND REPLACED R-2 Z ANGLE PER SRM 51-10-02.
